# SDR MASA20210118009

- Difficulty date: January 18, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 39,777 hours, 32,228 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Dented
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT DOOR POST DENTED.  REMOVED, FABRICATED, INSTALLED PERMANENT REPAIR ANGLES, IAW STS EA 72-2020-252 REV IR.
